# SDR SWAA2021072681085

- Difficulty date: June 8, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 24 INCHES FROM FRONT SPAR LT HORIZONTAL STAB ; 2021-269614 / [01] TOOL USED: CALIPER P/N 500-464; S/N 15045614; DUE DATE 22-JUN-22.; [02] TOOL USED PN: NORTEC 600D; SN: 210138503; CAL DUE DATE: 05-MAR-22; [03] PERFORMED PERMANENT REPAIR INSPAR RIB 129.50 AT 24 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEETS 1 AND 3; MATERIAL USED KIT T-SECTION P/N 55100003-01; BATCH SW 21001564.; [04] PERFORMED PERMANENT REPAIR INSPAR RIB 129.50 AT 24 INCHES FROM FRONT SPAR AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4; FIGURE 202 SHEETS 1 AND 3; MATERIAL USED KIT T-SECTION P/N 55100003-01; BATCH SW 21001564... RII ITEM
